3 doctors weighed in:

I have tonsillitis and have been taking penicillin antibiotics for it but my urine has a very strong smell like the medication but it's very dark, help?

3 doctors weighed in
Dr. Diane Minich
Family Medicine
1 doctor agrees

In brief: Drink more water

May be slightly dehydrated or sometimes certain dyes in pills can cause the urine to change color. If does not clear after you finish antibiotics see your doctor.

In brief: Drink more water

May be slightly dehydrated or sometimes certain dyes in pills can cause the urine to change color. If does not clear after you finish antibiotics see your doctor.
Dr. Diane Minich
Dr. Diane Minich
Thank
Dr. Sandra Eleczko
Dentistry

In brief: Side effect

Dark urine can be a side effect of penicillin.
You should report this to your doctor. Your doctor will tell you what to do about this. Call your doctor.

In brief: Side effect

Dark urine can be a side effect of penicillin.
You should report this to your doctor. Your doctor will tell you what to do about this. Call your doctor.
Dr. Sandra Eleczko
Dr. Sandra Eleczko
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors